# SDR SIMA20170922001

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 34,902 hours, 25,166 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Part number: 9604501
- Part serial: 0160
- Condition: Failed
- Location: Nr 3 Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR 3 HYD HIGH TEMP IN FLT,  FIRST ON PUMP 3A THEN HIGH TEMP ON PUMP 3B.  BOTH PUMPS STAYED OFF IN FLIGHT BUT OPERATED NORMALLY ON APPROACH & LANDING.  PERFORMED FIM 29-12-00-810-802 AND SERVICED THE NR 3 HYD SYS IAW AMM 12-12-29-611-802.   NO LEAKS NOTED, OPS CHECKED GOOD.  NR 3 HYD SYS HIGH TEMP MESSAGE IN FLT.  96 ON PUMP A, 94 ON PUMP B CAME DOWN RAPIDLY WITH GEAR EXTENSION, 65 ON GROUND.  REMOVED AND REPLACED THE NR 3 HYD FLUID RESERVOIR IAW AMM 29-12-30, OPS AND LEAK CHECKED GOOD.
